# SDR ABXA010695

- Difficulty date: January 31, 2002
- Submitted: February 1, 2002
- Operation: Air carrier
- Aircraft: N988AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47084
- Aircraft time: 55,597 hours, 57,107 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Damaged
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ON APPROACH IN ILN SELECTED GEAR DOWN. DID NOT GET RIGHT MAIN LANDING GEAR DOWN GREEN LIGHT. RECYCLED AND ACCOMPLISHED THE GEAR HANDLE DOWN ABNORMAL CHECK LIST IN THE DC-9 OPS MANUAL. AIRCRAFT DID A GO-AROUND. FOUND AND REPAIRED BROKEN WIRE IN CONNECTOR PLUG. (PIN 5 IN RIGHT MAIN LANDING GEAR DOWNLOCK) IAW DC-9 WDM 32-60-01-2-0101. GEAR INDICATION OPS CHECKED GOOD.
